MAUDE Adverse Event Report: COOK INC ROADRUNNER NIMBLE HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC ROADRUNNER NIMBLE HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number G09607
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.Occupation = non-healthcare professional.Pma/510(k) number = (b)(4).This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported that foreign matter particle was identified inside the packaging of the road runner nimble hydrophilic wire guide.The particle was noted prior to opening and was not used on a patient.No other adverse effects were reported for this incident.
 
Additional Manufacturer Narrative
Event summary: it was reported that foreign matter particle was identified inside the packaging of the roadrunner nimble hydrophilic wire guide.The particle was noted prior to opening and was not used on a patient.No other adverse effects were reported for this incident.Investigation ¿ evaluation: a visual inspection of the returned device was conducted.A document-based investigation was also performed including a review of complaint history, device history record (dhr), the instructions for use, manufacturing instructions, and quality control data.The complainant returned roadrunner nimble hydrophilic wire guide to cook for investigation.Physical examination of the returned device showed: visual examination of the seal pouch revealed a "hair-like fiber on the wire guide holder.In response to this incident, cook reviewed the dhr.The dhr for complaint device lot records one non-conformance for lose foreign matter, the product was reworked.Although these non-conformances are relevant to the reported failure mode, all non-conforming product was reworked, there are 100% inspections to capture this non-conformance.Adequate inspection activities have been established, there is objective evidence that the dhr was fully executed, and no other lot related complaints that have been received from the field, it was concluded that there is no evidence that any additional non-conforming product exists in house or in field.A review of complaint history records shows no other complaints associated with the complaint device lot.The instructions for use (ifu), provides the following information to the user related to the reported failure mode: how supplied: ¿sterile if package is unopened or undamaged.Do not use the product if there is doubt as to whether the product is sterile.¿ cook has concluded manufacturing/quality control deficiency contributed to this incident.Per the quality engineering risk assessment, no further action is warranted.Cook medical will continue to monitor this device via the complaints database for similar complaints.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No new patient or event information since the last report was submitted.

Brand Name
ROADRUNNER NIMBLE HYDROPHILIC WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key11854949
Report Number1820334-2021-01372
Device Sequence Number11724092
Product Code DQX
UDI-Device Identifier00827002096073
UDI-Public(01)00827002096073(17)231228(10)13621643
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/28/2023
Device Model NumberG09607
Device Catalogue NumberRFSPC-35-145
Device Lot Number13621643
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2021
Initial Date Received by Manufacturer 05/12/2021
Supplement Date Received by Manufacturer10/12/2021
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1